Journal of the Mathematical Society of Japan

The primitive ideal space of the $C^{*}$-algebras of infinite graphs

Jeong Hee HONG and Wojciech SZYMAŃSKI

Full-text: Open access

Abstract

For any countable directed graph $E$ we describe the primitive ideal space of the corresponding generalized Cuntz-Krieger algebra $C^*(E)$.

Article information

Source
J. Math. Soc. Japan Volume 56, Number 1 (2004), 45-64.

Dates
First available in Project Euclid: 3 October 2007

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1191418695

Digital Object Identifier
doi:10.2969/jmsj/1191418695

Mathematical Reviews number (MathSciNet)
MR2023453

Zentralblatt MATH identifier
1058.46035

Subjects
Primary: 46L05: General theory of $C^*$-algebras

Keywords
graph algebra Cuntz-Krieger algebra ideal primitive ideal space

Citation

Hee HONG, Jeong; SZYMAŃSKI, Wojciech. The primitive ideal space of the C * -algebras of infinite graphs. J. Math. Soc. Japan 56 (2004), no. 1, 45--64. doi:10.2969/jmsj/1191418695. http://projecteuclid.org/euclid.jmsj/1191418695.


Export citation